MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/SPINNING SPIROS®, C-CLIP, RED CAP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/SPINNING SPIROS®, C-CLIP, RED CAP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH3581
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.If additional information becomes available a supplemental report will be submitted.
 
Event or Problem Description
A sus voluntary medwatch report (#mw5090896) was received which stated the following: "icu medical oncology kit with spinning spiros c-clip red cap was used in a closed system device along with the bd alaris pump infusion set to administer cyclophosphamide during circle priming, we noticed that there was a leak that occurred where the spiros cap and tubing join.We are unsure if this is related to the tubing or the spiros cap itself.This has occurred two times.We are unsure if this is related to the icu medical spiros cap or an issue with the bd alaris pump infusion set.Fda safety report id(s)# (b)(4).¿ there is no patient involvement, no adverse event reported.This reflects two of two events reported that occurred on an unspecified date.

Brand Name
ONCOLOGY KIT W/SPINNING SPIROS®, C-CLIP, RED CAP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key9446979
Report Number9617594-2019-00420
Device Sequence Number2256003
Product Code FPA
UDI-Device Identifier00887709079243
UDI-Public(01)00887709079243(17)240701(10)4156224
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Catalogue NumberCH3581
Device Lot Number4156224
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2019
Initial Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1